# SDR 96ZZZM1559

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - PRIOR TO DEPARTURE OF FLT 511, CREW REPORTED ALL EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  FOUND ALL EMERGENCY LIGHTS HAD BEEN LEFT IN OPERATION AND BATTERIES DISCHARGED.  FERRIED AIRCRAFT TO SFO AND REPLACED THE BATTERIES FOR ALL INTERIOR EMERGENCY LIGHTS AND REPLACED THE POWER SUPPLY FOR THE EXTERIOR OVERWING EMERGENCY LIGHTS AND ALL OPERATED NORMALLY.  REFERENCE ASAA9680260.
